... I got a prescription three years ago for my back and have since been unable to stop taking them. I don't overdo it I never take more than 4 a day most days I only take 1 or 2 I can go weeks without them but it seems like I cannot completly rid myself from them. I am scared my liver is going to stop functioning properly, I've heard they destroy it but didn't know if that was only if you misused it. The pains I get seem to get worse if I don't have them but I feel like my day will be horrible if I don't take them.
1 Dec 2009
I had the same concerns as you I was taking percocet 10/325mg and asked my doc to change me to something without the tylenol. I am now on morphine Sulphate 15mg. Maybe your doc will change you. My doctor was happy to make the change . Percocet is a street drug and morphine is not. from what my doc said the only difference is the tylenol and the buzz that percocet gives you. I never knew I was getting a buzz I guess the reason for that was I was taking it for pain and not the buzz. I also did not have a hard time making the change. I hope this was helpful good luck.
11 Aug 2009
You're feeling the pangs of addiction and you are very close to falling into all out addiction. If you think that you have a problem now then wait for another 5 years and look back at today, you will be amazed at how far down you will have slid. I don't say this to be nasty but I say it because it's the honest truth about opiate addiction.
I think you have a good chance to stop and if you can rehab would definately be a good option. Unfortunately I don't believe that methadone or buprenorphene (suboxone,subutex) are a very good idea for someone in your position.
Rehab will give you the tools you need to quit and stay quit. I very rarely offer this as a option but you take so little and are able to stay clean for weeks at a time.
You're also right about the tylenol not being good for not only your liver but kidneys too.
So do yourself a huge favor and get off this stuff while you can because believe me, once you go past a certain point your body and brain begin to chemically change and you're in a whole new ballgame. Good luck to you... Dave
- Acetaminophen Drug Information
- Acetaminophen / Hydrocodone Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... energy now and not slugish?
1 answer • 11 Sep 2009
... getting in the way of my life. I need to discuss with my doctor what drugs can ease withdrawl. Any suggestions?
2 answers • 24 Apr 2010
2 answers • 15 Apr 2014
are they putting less acetaminophen in the pills now?
3 answers • 25 Apr 2014